# SDR CA990927051

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180A
- Engine: Cont O470K
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 07123091
- Condition: Broken
- Location: Rudder
- Part time: 6,495 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR TAKEOFF ON FLOATS, THE RIGHT RUDDER BELLCRANK ARM BROKE AT THE CABLE ATTACHMENT HOLE, CAUSING A LOSS OF DIRECTIONAL CONTROL.  AIRCRAFT RETURNED TO DOCK AND THE LEFT AND RIGHT BELLCRANKS WERE REPLACED.
